Alert archive / Vermont / Flash Flood Warnings in 2008
Flash Flood Warning 18, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 26, 2008, 11:51 PM EDT for Bennington County, Windham County, Vermont. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2008, 11:51 PM EDT (03:51 UTC)
- Expired
- Jul 27, 2008, 4:21 AM EDT
- In force
- 5 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 121 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 270352
FFWALY
VTC003-025-270945-
/O.NEW.KALY.FF.W.0018.080727T0351Z-080727T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1151 PM EDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...MANCHESTER...ARLINGTON...
NORTHERN WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...STRATTON...LONDONDERRY...
* UNTIL 545 AM EDT
* AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN WHICH WILL CONTINUE FOR THE
NEXT SEVERAL HOURS IN THE WARNING AREA. THESE THUNDERSTORMS WILL
PRODUCE FLASH FLOODING IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTMINSTER...SAXTONS RIVER...MANCHESTER CENTER AND DORSET
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4300 7246 4296 7327 4331 7325 4330 7298
4329 7297 4330 7297 4329 7282 4326 7281
4322 7269 4323 7244
$$1 follow-up statement
000
WGUS71 KALY 270821
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
421 AM EDT SUN JUL 27 2008
VTC003-025-270831-
/O.CAN.KALY.FF.W.0018.000000T0000Z-080727T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENNINGTON VT-WINDHAM VT-
421 AM EDT SUN JUL 27 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN WINDHAM
AND NORTHERN BENNINGTON COUNTIES...
HEAVY RAINFALL HAS ENDED...AND ASSOCIATED RUNOFF HAS DIMINISHED
ACROSS THE WARNING AREA.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4300 7246 4296 7327 4331 7325 4330 7298
4329 7297 4330 7297 4329 7282 4326 7281
4322 7269 4323 7244
$$
KLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 10:33 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 26, 10:33 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1033 PM EDT SAT JUL 26 2008 .SYNOPSIS... A COLD FRONT WILL MOVE GRADUALLY SOUTHEAST ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY...TRIGGERING SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH SUNDAY/... REGION HAS ENDED UP IN LEFT EXIT REGION OF 80 KNOT UPPER LEVEL JET MAX. ALSO HAVE SHORT WAVE WHICH IS QUITE VIGOROUS WITH STRONG MID LEVEL DRYING OCCURRING. ALL THIS IS FUELING STORMS. KALB 00Z/SUN SOUNDING CAPE ABOUT 1500 CAPE J/KG AND KBUF ABOUT 2500 J/KG. STORMS EXPECTED TO CONTINUE THROUGH OVERNIGHT BUT SHOULD LOSS THEIR INTENSITY WITH LOSS OF HEATING. HOWEVER...HEAVY RAINS WILL CONTINUE TO BE A THREAT. PRECIPITABLE WATER VALUES INCREASED FROM 1.17 INCHES TO 1.58 INCHES FROM THE 12Z/SAT TO 00Z/SUN SOUNDING. SPOTTERS REPORTED RAINFALL AMOUNTS OVER AN INCH IN LESS THAN 30 MINUTES EARLY SATURDAY EVENING. THE STORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS. HEAVY RAIN HAS FALLEN FROM THE MOHAWK VALLEY EAST ACROSS THE NORTHERN PART OF THE CAPITAL REGION INTO SOUTHEASTERN BENNINGTON COUNTIES...WITH SOUTHERN SARATOGA COUNTY BEING HIT PARTICULARLY HARD. URBAN AND SMALL STREAM FLOODING COULD BECOME IN THESE AREAS. && .SHORT TERM /SUNDAY NIGHT/... THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY PARTICULARLY DURING THE PEAK HEATING OF THE DAY. SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH. THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY. && .LONG TERM /MONDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... SEVERAL LINES OF THUNDERSTORMS HAVE BROKEN OUT AHEAD OF THE COLD FRONT WHICH WAS APPROACHING WESTERN NEW YORK. THE STORMS EXTENDED FROM WEST OF BINGHAMTON NORTH TO THE MOHAWK VALLEY AND EAST INTO SOUTHERN VERMONT. AREAS OF MVFR/IFR MAY BE ENCOUNTERED IN THESE STORMS ALONG WITH GUSTY WINDS...HAIL...HEAVY RAIN...AND LIGHTNING. OUTSIDE THESE STORMS FLIGHT CONDITIONS WERE MOSTLY VFR. VISIBILITY WILL DETERIORATE TO MVFR THIS EVENING AS THE TEMPERATURE APPROACHES THE DEWPOINT...WITH AREAS OF IFR LATER TONIGHT DUE TO FOG. FARTHER SOUTH...STORMS WILL OCCUR LATER THIS EVENING...WHICH WE HAVE INDICATED IN THE KPOU TAF AS A TEMPO BETWEEN 10PM AND 2AM. WINDS THIS EVENING WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS BUT TAPER OFF LATER THIS EVENING...AND WILL BE NEAR CALM TONIGHT. OUTLOOK... SUN...VFR...POSSIBLY SOME SCTD -SHRA/-TSRA MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. WED...VFR/MVFR SCT SHRA/TSRA. && .HYDROLOGY... HEAVY RAINS WILL CONTINUE TO BE A THREAT. PRECIPITABLE WATER VALUES INCREASED FROM 1.17 INCHES TO 1.58 INCHES FROM THE 12Z/SAT TO 00Z/SUN SOUNDING. SPOTTERS REPORTED RAINFALL AMOUNTS OVER AN INCH IN LESS THAN 30 MINUTES EARLY SATURDAY EVENING. THE STORMS HAVE BEEN VERY EFFICIENT RAIN PRODUCERS. HEAVY RAIN HAS FALLEN FROM THE MOHAWK VALLEY EAST ACROSS THE NORTHERN PART OF THE CAPITAL REGION INTO SOUTHEASTERN BENNINGTON COUNTIES...WITH SOUTHERN SARATOGA COUNTY BEING HIT PARTICULARLY HARD. URBAN AND SMALL STREAM FLOODING COULD BECOME IN THESE AREAS. OTHERWISE...RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY RAINFALL. ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE APPROACH OF ANOTHER COLD FRONT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jul 26, 10:23 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1023 PM EDT SAT JUL 26 2008 NYZ032-033-038>043-047>054-082>084-VTZ013>015-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1023 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREATER CAPITAL DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK AND SCHOHARIE VALLEYS AND SOUTHERN VERMONT. .DAY ONE...OVERNIGHT... THUNDERSTORMS WILL CONTINUE OVERNIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE. THE STORMS WILL MOVE TO EASTERLY AT 25 TO 30 MPH. THE STORMS ARE CAPABLE OF PRODUCING HEAVY RAINS AND MAY LEAD TO SOME FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ058>061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 1023 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY. .DAY ONE...OVERNIGHT... NON SEVERE ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WIND AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE EXPECTED TO MOVE TO THE NORTHEAST AT 25 TO 30 MPH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 26, 10:52 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1052 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG GRAFTON 42.77N 73.44W
07/26/2008 RENSSELAER NY LAW ENFORCEMENT
2 TREES DOWN
&&Special weather statement, Jul 26, 11:01 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1101 PM EDT SAT JUL 26 2008 VTZ013>015-270400- BENNINGTON VT-EASTERN WINDHAM VT-WESTERN WINDHAM VT- 1101 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BENNINGTON AND WEST CENTRAL WINDHAM COUNTIES... AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 8 MILES WEST OF STRATTON...OR ABOUT 6 MILES SOUTHEAST OF ARLINGTON...AND MOVING EAST AT 21 MPH. THE THUNDERSTORM WILL BE NEAR... STRATTON BY 1125 PM EDT... WEST WARDSBORO BY 1130 PM EDT... TOWNSHEND AND 8 MILES NORTH OF NEWFANE BY 1155 PM EDT... 8 MILES WEST OF SAXTONS RIVER BY MIDNIGHT EDT. KL
Special weather statement, Jul 26, 11:18 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1118 PM EDT SAT JUL 26 2008 NYZ043-084-VTZ013-270415- BENNINGTON VT-NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 1118 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WASHINGTON COUNTY...AND NORTHERN BENNINGTON COUNTY THROUGH 1215 AM EDT... AT 1114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SALEM...OR ABOUT OVER SALEM...AND MOVING EAST AT 29 MPH. THE THUNDERSTORM WILL BE NEAR... SALEM BY 1125 PM EDT... DORSET AND 6 MILES NORTH OF MANCHESTER BY 1150 PM EDT... MANCHESTER CENTER BY 1155 PM EDT. KL
Special weather statement, Jul 26, 11:23 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1123 PM EDT SAT JUL 26 2008 NYZ032-033-038-082-270415- HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY- NORTHERN FULTON NY- 1123 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY MOVING INTO HAMILTON AND FULTON COUNTIES... AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 11 MILES WEST OF STRATFORD...OR ABOUT 12 MILES SOUTHEAST OF HINCKLEY...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTH OF STRATFORD BY 1140 PM EDT SACANDAGA CAMPGROUND AND WELLS BY 1215 AM EDT RAINFALL RATES MAY EXCEED A HALF AN INCH AN HOUR. WASULA
Special weather statement, Jul 26, 11:36 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1136 PM EDT SAT JUL 26 2008 NYZ041-050-084-270430- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-SOUTHERN WASHINGTON NY- 1136 PM EDT SAT JUL 26 2008 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND SOUTHERN SARATOGA COUNTY...AND SOUTHERN WASHINGTON COUNTY... AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILTON TO BALLSTON SPA TO BURNT HILLS...OR ALONG A LINE EXTENDING FROM SARATOGA SPRINGS TO 7 MILES SOUTHWEST OF SARATOGA SPRINGS TO 7 MILES NORTHWEST OF CLIFTON PARK...AND MOVING EAST AT 31 MPH. THUNDERSTORMS WILL BE NEAR... ROUND LAKE BY 1145 PM EDT... MECHANICVILLE BY 1155 PM EDT... GREENWICH BY 1210 AM EDT... CAMBRIDGE BY 1220 AM EDT. KL
Special weather statement, Jul 26, 11:40 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1140 PM EDT SAT JUL 26 2008 NYZ032-033-270415- HAMILTON NY-NORTHERN HERKIMER NY- 1140 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN NORTHERN HAMILTON AND NORTHERN HERKIMER COUNTIES... AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR BIG MOOSE...OR ABOUT 10 MILES NORTHEAST OF OLD FORGE... AND MOVING EAST AT 32 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF EIGHTH LAKE CAMPGROUND BY 1150 PM EDT BROWN TRACT POND CAMPGROUND BY 1155 PM EDT RAQUETTE LAKE BY MIDNIGHT EDT GOLDEN BEACH CAMPGROUND BY 1205 AM EDT FORKED LAKE PUBLIC CAMPGROUND BY 1210 AM EDT BLUE MOUNTAIN LAKE...6 MILES SOUTH OF LAKE EATON CAMPGROUND AND 7 MILES NORTHWEST OF LAKE DURANT CAMPGROUND BY 1215 AM EDT ELH/TAW
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:18 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 57 min |
| Jul 26, 8:59 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 61 min |
| Jul 27, 12:12 AM EDT | Severe Thunderstorm Warning | ALY | Bennington | 48 min |
| Jul 27, 12:53 AM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 52 min |
| Jul 27, 1:33 AM EDT | Severe Thunderstorm Warning | ALY | Bennington | 57 min |
| Jul 27, 1:56 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 6 hr |
| Jul 27, 2:56 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 34 min |
Nearby
Flash Flood Warnings in Vermont, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.